MAUDE Adverse Event Report: STRYKER GMBH SCREWDRIVER BLADE, T7; PLATE, FIXATION, BONE

STRYKER GMBH SCREWDRIVER BLADE, T7; PLATE, FIXATION, BONE
Model Number 62-27015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "the screw could not be inserted.The tip may be deformed." device image showed tip fracture.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned for evaluation and matches the reported failure mode.Visual inspection: the visual inspection confirmed that the tip of the screw driver is deformed, a sign that the part was extensively used.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to be user related.The failure was caused by the normal wear of the device.If any further information is provided, the investigation report will be updated.
 
Event or Problem Description

Brand Name
SCREWDRIVER BLADE, T7
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9829866
Report Number0008031020-2020-00692
Device Sequence Number10944430
Product Code HRS
UDI-Device Identifier04546540594150
UDI-Public04546540594150
Combination Product (Y/N)N
PMA/510(K) Number
K141430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-27015
Device Catalogue Number62-27015
Device Lot NumberZ12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2020
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date03/13/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1